# SDR JJBA20220829029

- Difficulty date: August 24, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 45,009 hours, 28,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WERE LEFT ON. ALL EMG LT BATTERIES DRAINED". R&R ALL 4 EMERGENCY BATTERIES. OPS CK GOOD
#1 - PN ABS-2013-1A SN 41687 TSN 3856.43 CSN 3496
#2 - PN 2013-1ASMI SN 9609 TSN 6705.44 CSN 5255                                                                                                                                                                                                   #3 - PN 2013-1ASMI SN 13318 TSN 1271.30 CSN 1155
#4 - PN ABS-2013-1A SN 50054 TSN 4125.34 CSN 3683
